# SDR CA021118005

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa PT6A42
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 311145101
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED SLIGHT OIL PRESSURE FLUCTUATION OF THE RT ENGINE DURING A TRAINING FLIGHT AND RETURNED TO BASE. OIL LOSS CONFIRMED AND DETERMINED THAT THE OIL (4 LITERS) HAD EXITED THROUGH THE ENGINE BREATHER SYSTEM. REMOVED ACCESSORY GEARBOX AND REPLACED THE BREATHER CARBON SEAL . ENGINE REASSEMBLED, GROUND RUN AND TEST FLOWN. SATISFACTORY ENGINE FILTERS/SCREENS AND CHIP DETECTOR EXAMINED. FOUND CLEAN, AS PER MM, QUANTITY LOST AND POWER SETTINGS NO FURTHER ACTION REQUIRED.
